First I want to tell you how wonderfully helpful this site is to people.
I have a couple of questions regarding Echo and stress test results.
1) If you show mild mitral,pulmonic, and tricuspid incompetence on echo could you tell me if this is something very minor?
2) Does this mean it will eventually correct itself or is it possible to worsen over time?
Stress test results:
1) can you tell me what is meant by sinus rhythm with1mm of ST segment depression in inferolateral leads and is this anything to worry about?
2) Told that clinical response and ECG both suggest ischemia, so is there not further testing that can be done to figure out problem or do cardiologists generally just leave you with this problem?
I am on 100 mgs of atenonol and cardiologist says is not working but I must stay on it? Blood pressure generally 60/44 with heart rate no exertion of around 95. Very little exertion heart rate still goes to about 160 on atenonol. Cannot get answer out of doc except just keep on your meds.
Any light you can shed on my problem would be most helpful.
Thank you so much for taking the time to answer and respond to my question.
First I would like to thank the kind doctor for his quick response to my posting, it was most helpful. And also ask if anyboyd out there knows the long term effects of 100 mgs of atenonol and how difficult it is to get off of this drug? I am not sure if it is the effects of the drug or just the rapid heart rate that exhausts me so. And if they tell me the medication isn't working why I would not be able to get off of it?
If anyone has any knowledge of atenonol I would sure appreciate some feedback.
Thank you so much
I was on atenolol for about a year and i prefer it to other beta blockers that i have been on including the one i am on now. I would guess that the reason for staying on the med is that it is controlling your fast heart rate to some degree and the main reason is that it helps your heart not have to work so hard on it's own. I would recomend finding a new dr. to investigate your condition if your current dr. will not go any further. You'r results sound alot like mine. Your blood pressure is low, probably due to the atenolol so increasing it is not an option. Both tachycardia and low B/P can make you feel tired but in different ways. The tachy would make you feel winded and tired as tho you have run a long distance. The b-blocker will drain you with fatiuge and make you mentally tired also.
I hope this makes sense to you and wish you the best. Please find another dr. as soon as possible. By the way, if you have your test results with you, what is your EF? It should be on your echo report.
God bless <><
Thank you so much for the information. And it does make sense. Do you also experience a lot of chest pain, I try to stay away from the nitro, but once in a while I use it and it does help with the severe tightness in chest.
I have results of echo but does not say anything about ER
the Conculsion reads as follows: "demonstrates mild mitral, pulmonic, and truicuspid incompetence."
What does ER stand for?
Unfortunately we are a very small centre here and only have a couple cardiologists which take forever to get to see.
Thought I was having heart attache in November went to Emerg that got me into my own cardiologist about 4 months sooner.
Have you been diagnosed with ischemia, if so, how are they handling yours?
Yes, ishemia shows up on my echo reports, stress tests and heart cath. My dr wont talk to me about it but in my investigating, i believe it is from cardiac spasyms. My Stress echo also reveals damage due to profound MI (myocardial infarction, heart attack) Again, my dr. wont talk to me about that either. I think when they attend medical school they are advised not to discuss the details to the patient so if you want to know all that is wrong, you MUST get copies of all your tests. It is not the ER you are looking for on your test, it is the EF, short for ejection fraction%, this generally tells how well your heart is pumping blood. I have never seen an echo report without stating the EF. That is one of the major reasons for doing an echo. On your report it might have some other letters with it. it could be LVEF, or if it is spelled out it would say ejection fraction, possibly with something else in front of it. it is a percentage ( % ) number. It also should have messurements of your heart on it. This is a good indicator of something being wrong, or not wrong with the heart muscle.
Yes, i have chest pain. I hear that in woman the pain can differ from men. Mine is a hard dull pressure, sometimes a squeezing in my upper left chest that is solid thru to my back. It soon takes over my left arm which usually aches for a nuber of days following an episode of chest discomfot. My shoulder hurts. When i have a spasym, i have a very sharp pain travel down the inside of my left arm, stops at my elbow and shows up in my ring finger and pinky. I can tell there is no blood in my arm. When i take nitro i can feel the warmth travel thru my arm. I also dont like to take it.
Good luck and try not to get yourself too worked up. It is not good for your heart :)
This is for everyone reading this....Being informed is vital to your health. We are no longer in the days when you could put yourself in your dr's hands and let them do the worrying for you. They are much too busy these days and they are human and make mistakes. That is why we as patients must take some control and responablity for our health care. You also must be mentally able to handle the information you obtain. If you find yourself falling apart with too much info.....leave it alone and let the dr handle it.
God's blessing upon us all. <><
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.